# SDR REXA2015020600218

- Difficulty date: February 6, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-504 GOUGES IN SEAT TRACK LBL 27 TO FS477.4.  NO GOUGE NOTED AT FS 477. MARKED IN SURFACE WAS ALODINE COAT REMOVED.  APPLIED ALODINE TO AREA IAW AMM 51-21-01-380-A01.  COMPLETED SPLICE REPAIR OF SEAT TRACK LBL 27 FS 485 - 515.5 IAW REO 670-53-00-074.
